MathSciNet Relay Station
MathSciNet bibliographic data
MR1102579 (92f:76019) 76C05 (35Q30)
Delort, Jean-Marc Existence de nappes de tourbillon en dimension deux. (French) [Existence of vortex sheets in dimension two] J. Amer. Math. Soc. 4 (1991), no. 3, 553–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement